Volume LIII (2012)

Issue 1 I Issue 2 I Issue 3 I Issue 4

Issue 1
Carrés exacts homotopiques et dérivateurs
Pages 3-63
Georges Maltsiniotis

Varieties generated by compact metric spaces
Pages 64-80
Ernie Manes

Issue 2
On the homotopy type of a (co)fibred category
Pages 82-114
Matias L. del Hoyo

A lax symmetric cubical category associated to a directed space
Pages 115-156
Marco Grandis

Issue 3
Transgression to loop spaces and its inverse, I: Diffeological bundles and fusion maps
Pages 162-210
Konrad Waldorf

A convenient differential category
Pages 211-232
Richard Blute, Thomas Ehrhard, Christine Tasson

Pierre Damphousse, mathématicien (1947-2012)
Pages 233-239
René Guitart

Issue 4
Double adjunctions and free monads
Pages 242-306
Thomas Fiore, Nicola Gambino, Joachim Kock

Saturation for classes of morphisms
Pages 307-315
Eleonora Brodoloni, Luciano Stramaccia